Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 62 (Search time: 0.003 seconds).
Item hits:
Issue DateTitle
2011-Jan

Annales de L'Institut Fourier, vol. 61, no. 4, page. 1455 - 1466, 2011-01

Dohhon Choi; Choie, Y; Olav Richter

2013-Aug

Proceedings of American Mathematical Society, vol. 141, no. 8, page. 2641 - 2652, 2013-08

Bumkyu Cho; Choie, Y

2009-Apr

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 39, no. 2, page. 455 - 462, 2009-04

Choie, Y; Richter, OK

2005-Jan

ARS COMBINATORIA, vol. 77, page. 233 - 244, 2005-01

Betsumiya, K; Choie, Y

2005-Jan

BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol. 37, page. 335 - 341, 2005-01

Choie, Y; Kohnen, W; Ono, K

2005-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 133, no. 7, page. 1935 - 1939, 2005-01

Choie, Y; Taguchi, Y

2005-Jan

ACTA ARITHMETICA, vol. 116, no. 4, page. 387 - 398, 2005-01

Choie, Y; Chung, Y

2005-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 26, no. 5, page. 629 - 650, 2005-01

Betsumiya, K; Choie, Y

2006-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 134, no. 9, page. 2711 - 2718, 2006-01

Choie, Y; Oura, M

2008-Jan

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 344, no. 1, page. 322 - 339, 2008-01

Choie, Y; Lee, M

1 2 3 4 next 7

Browse